# SDR JJBA20210126045

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,036 hours, 24,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Damaged
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER FOUND ON FWD PRESSURE BULKHEAD AT XM WIRING HARNESS LOCATION.  REPAIR DOUBLER ON FWD PRESSURE BULKHEAD AT XM WIRING HARNESS LOCATION REPAIR REWORKED.
